default search action
"Generalized Coleman-Shapley indices and total-power monotonicity."
Ori Haimanko (2020)
- Ori Haimanko:
Generalized Coleman-Shapley indices and total-power monotonicity. Int. J. Game Theory 49(1): 299-320 (2020)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.